参考文献/References:
[1] Caraballo T,Langa J A,Melnik V S,et al.Pullback attractors for nonautonomous and stochastic multivalued dynamical systems[J].Set-Valued Analysis,2003,11(2):153-201.
[2] Duan Jinqiao,Schmalfuss B.The 3D quasigeostrophic fluid dynamics under random forcing on boundary[J].Communications in Mathematical Sciences,2003,1(1):133-151.
[3] Wang Bixiang.Sufficient and necessary criteria for existence of pullback attractors for noncompact random dynamical systems[J].Journal of Differential Equations,2012,253(5):1544-1583.
[4] Wang Bixiang.Random attractors for non-autonomous stochastic wave equations with multiplicative noise[J].Discrete and Continuous Dynamical Systems,2014,34(1):269-300.
[5] Wang Bixiang.Existence and upper semicontinuity of attractors for stochastic equations with deterministic non-autonomous terms[J].Stochastics and Dynamics,2014,14(4):475-192.
[6] Wang Zhaojuan,Zhou Shengfan,Gu Anhui.Random attractor for a stochastic damped wave equation with multiplicative noise on unbounded domains[J].Nonlinear Analysis:Real World Applications,2011,12(6):3468-3482.
[7] Crauel H,Flandoli F.Attractors for random dynamical systems[J].Probability Theory and Related Fields,1994,100(3):365-393.
[8] Crauel H,Flandoli F.Random attractors[J].Journal of Dynamics and Differential Equations,1997,9(2):307-341.
[9] Li Hongyan,You Yuncheng,Tu Junyi.Random attractors and averaging for non-autonomous stochastic wave equations with nonlinear damping[J].Journal of Differential Equations,2015,258(1):148-190.
[10] Lu Kening,Schmalfuss B.Invariant manifolds for stochastic wave equations[J].Journal of Differential Equations,2007,236(2):460-492.
[11] Wang Zhaojuan,Zhou Shengfan.Random attractor for stochastic non-autonomous damped wave equation with critical exponent[J].Discrete and Continuous Dynamical Systems,2017,37(1):545-573.
[12] Wang Zhaojuan,Zhang Lingping.Finite fractal dimension of random attractor for stochastic non-autonomous strongly damped wave equation[J].Computers and Mathematics with Applications,2018,75(9):3343-3357.
[13] Wang Bixiang.Asymptotic behavior of stochastic wave equations with critical exponents on R3[J].Transactions of the American Mathematical Society,2008,363(7):3639-3663.
[14] Fan Xiaoming,Wang Yaguang.Fractal dimension of attractors for a stochastic wave equation with nonlinear damping and white noise[J].Stochastic Analysis and Applications,2007,25(2):381-396.
[15] Yang Meihua,Duan Jinqiao,Kloeden P.Asymptotic behavior of solutions for random wave equations with nonlinear damping and white noise[J].Nonlinear Analysis:Real World Applications,2010,12(1):464-478.
[16] Fan Xiaoming.Random attractors for damped stochastic wave equations with multiplicative noise[J].International Journal of Mathematics,2008,19(4):421-437.
[17] Belleri V,Pata V.Attractors for semilinear strongly damped wave equations on R3[J].Discrete and Continuous Dynamical Systems:Series A,2012,7(4):719-735.